# SDR FDEA200909223350

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 52FX13961
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DOOR AFT LWR SIDE GOUGED AT OLD REPAIR REMOVED OLD DOUBLER OUT OF LIMITS IAW SRM 51-30-2, FAB NEW DOUBLER USING MAT 301.1/2HD .063 PO NR 29067392, DIM: "8.5 X 4.8750" IAW PF SDMCER 01-049 REV H AND 52-30-2 FIG 2A.  PAINTED IAW SRM 51-10-2, INSTALLED NEW DOUBLER IAW SRM 51-30-2.
